My Child is 7 Year Old and Doctor has diagnosed her Mild Asthma. In Pakistan She Is Taking Medicine "Zatofen" Since Last One and Half Year. When We Stopped This Medicine in the end of April, 2010 we found rashes on her body. Doctor prescribed Anti allergy syrup “Tandigyl” and “wermox” (medicine to kill the worms in stomach) which she is taking since last 2 weeks but the rashes spots appears and disappears on and off.
When she was 2.25 years she also faced this condition (rashes on body) and she was admitted in hospital and doctors give her injection of Steroids and then given her Betnesole (steroid) tablets for two weeks.
Also doctor has started inhaler of “Ventolin” “Clenil” when she was 3.5 years till the age of 5 years to cover the continuous cough and running nose. Since the age of 5 years she is taking Zyritic and Rigix to over come the cough and running nose.
Being the father I am very worry about her specially rashes on her body, can you help me in this regard and can prescribe some permanent cure
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.